# SDR A6WA2018011045547

- Difficulty date: January 8, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 32,839 hours, 31,744 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, AT FL 290,  RECEIVED A FLAP FAIL WITH NO FLAP INPUT FROM CREW.  R & R THE RT BPSU IAW AMM 27-51-10 AND 07-008E OPS CHECKED PERFORMED. OPS CHECKED GOOD.
